# SDR AALA202501131623

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 38,922 hours, 16,687 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEVEL OFF AT CRUISE, WHEN SELECTING CENTER FUEL PUMPS ON TO BURN 500LBS OF FUEL FROM CENTER TANK, RIGHT CENTER FUEL PUMP LOW PRESSURE CAUTION LIGHT ILLUMINATED. ONLY THE LEFT CENTER PUMP WAS WORKING, CAUSING A FUEL IMBALANCE.  PRIMED RIGHT  CENTER FUEL PUMP, PER FIM 28-22-00-810-802. GFI NOT TRIPPED AND OPERTIONAL CHECK GOOD, NO FAULT FOUND**(CLOSED).
